# SDR SWAA2015071341822

- Difficulty date: July 6, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 27,889 hours, 16,473 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: B3826
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK & DECLARED EMER.  NR 2 TIRE BLOWN AT TAKEOFF, LOST A HYD.  R & R NR 2 MAIN TIRE IAW MM.
